# SDR AALA20100407TUL20

- Difficulty date: April 7, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 54,780 hours, 27,895 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 SLAT HAS A GOUGE ON LOWER SIDE OF SLAT AND HOLE AT TRAILING EDGE.  INSTALLED FLUSH REPAIR AT GOUGED AREA 60 INCHES FROM INBOARD END TRAILING EDGE PER AARD 57-50-00-4.
